# SDR SWIA202266560

- Difficulty date: August 16, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLOORBEAM WEB AT RBL9 BETWEEN FS409+32 AND FS409+48 FOUND TO BE CRACKED. REPLACEMENT REQUIRED.     (C-CHECK RO 9/28/2022)    INSTALLED NEW SERVICABLE FLOOR BEAM WEB IAW CRJ 200 SRM 51-40-11, 51-42-21, 51-42-06. COMPLETED SKY CARD 51--900-1003 SKY AND COMPLETED M-337 FORM ATTACHED. PART FOR PART, NO WEIGHT CHANGE.
